Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have itching and redness in eye. Took allegra, pataday, ciplox and refresh tears. What is the remedy?

hi ,
i am from india. i recently moved to a new city for my summers. when i came to the place my eyes turned red the same day . i also had a throat problem. taking it for allergy i took an "allegra". that solved my throat problem but my eyes still remained red. so i consulted a physician here he gave me "pataday". i used it for 4 days but that did not fix the problem. the itching and irritation persisted. i went back to the physician who now gave me "ciplox" eye drop and "refresh tears" along with it. it has been 3 days now but the redness and infrequent itching is still there. please help !!!
i am so tensed.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for the query. Itching in eye and redness may be due to conjuctivitis preferably allergic. As you have started with right medication, can wait for some more days. Allergic conjuctivitis usually will take time to resolve, if not relieved by one week please consult Opthalmologist.
Thank you
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor